Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at Mar 21, 2022, 6:22 PM CDT for Williamson County, Texas. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2022, 6:22 PM CDT (23:22 UTC)
- Expired
- Mar 21, 2022, 6:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 2 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 6:27 PM CDT | TORNADO | 5 S Granger, TX | PICTURE OF A TORNADO ON THE GROUND RECEIVED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 21, 3:14 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 466 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
712
WFUS54 KEWX 212322
TOREWX
TXC491-212345-
/O.NEW.KEWX.TO.W.0010.220321T2322Z-220321T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
622 PM CDT Mon Mar 21 2022
The National Weather Service in Austin San Antonio has issued a
* Tornado Warning for...
Northeastern Williamson County in south central Texas...
* Until 645 PM CDT.
* At 622 PM CDT, a tornado producing storm was located over Granger,
moving northeast at 40 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Taylor, Granger, Bartlett, Granger Dam, Laneport, Hoxie, Waterloo
and Hare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3080 9743 3078 9739 3074 9728 3074 9727
3067 9724 3060 9745 3073 9754 3080 9744
TIME...MOT...LOC 2322Z 227DEG 36KT 3068 9743
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
MO2 follow-up statements
472
WWUS54 KEWX 212328
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
628 PM CDT Mon Mar 21 2022
TXC491-212345-
/O.CON.KEWX.TO.W.0010.000000T0000Z-220321T2345Z/
Williamson TX-
628 PM CDT Mon Mar 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHEASTERN WILLIAMSON COUNTY...
At 628 PM CDT, a confirmed large and extremely dangerous tornado was
located near Granger Dam, or near Granger, moving northeast at 40
mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Taylor, Granger, Bartlett, Granger Dam, Laneport, Hoxie, Waterloo and
Hare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3080 9743 3078 9739 3074 9728 3074 9727
3067 9724 3060 9745 3073 9754 3080 9744
TIME...MOT...LOC 2328Z 227DEG 36KT 3073 9737
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
MO254
WWUS54 KEWX 212338 RRA
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT Mon Mar 21 2022
TXC491-212345-
/O.CON.KEWX.TO.W.0010.000000T0000Z-220321T2345Z/
Williamson TX-
638 PM CDT Mon Mar 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHEASTERN WILLIAMSON COUNTY...
At 638 PM CDT, a confirmed large and extremely dangerous tornado was
located near Bartlett, or near Granger, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Bartlett and Granger Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3080 9743 3078 9739 3074 9728 3074 9727
3070 9725 3070 9732 3076 9748 3080 9744
TIME...MOT...LOC 2338Z 218DEG 26KT 3077 9736
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
MOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Mar 21, 3:08 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Mar 21, 3:08 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 308 PM CDT Mon Mar 21 2022 .UPDATE... Have updated PoP and weather grids over the next six hours, as several convective attempts have occurred across the southern Edwards Plateau and Rio Grande Plains over the last 45 minutes. Main concern continues to be east of along/east of US 281, however. && .PREV DISCUSSION... /ISSUED 213 PM CDT Mon Mar 21 2022/ ..New SHORT TERM, LONG TERM... SHORT TERM... (This evening through Tuesday) Issued at 203 PM CDT Mon Mar 21 2022 Continue to monitor the potential for severe thunderstorms this afternoon. 18Z surface observations indicate surface cyclogenesis is commencing in the Panhandle of Texas as a high-amplitude shortwave trough/closed low continues to eject into the Big Bend Region. A complex surface setup has resulted, with the infant surface low dragging a dryline that has entered Val Verde County. An elevated dry slot and attendant region of clearing skies leads the surface dryline, and has progressed to approximately a Kerrville-Uvalde- Eagle Pass line. These two regions should continue to march east in tandem through the coming hours, reaching the US 281 corridor by the mid afternoon hours. This progression will likely prove critical, as the differential surface heating occurring on either side of the retreating cloud line, combined with the dynamic forcing and steepening lapse rates aloft, will provide an impetus for the initiation of surface-based convection along/east of US 281. Latest high-res guidance concurs with this picture, suggesting that initiation is most likely to occur between 4-5 PM. Storms that do develop are then expected to push east of the I-35/I-37 corridors through 8 PM this evening. With the core of the 850 mb low level jet axis/southeasterly low level flow currently pivoting to the east of the CWA, the phasing between the highest directional wind shear and likely initiation zone appears to be slightly out of sync. Hence, the greatest hazard of concern continues to be large, potentially damaging hail up to two inches in diameter. SPC has added a moderate risk to its day one convective outlook across an area north and east of a Hallettsville- Gonzales-New Braunfels line in light of this threat, however, damaging winds and isolated tornadoes cannot be ruled out as additional threats given the remaining shear that will be present across the region. Have a way to receive watches and warnings later this afternoon as these storms move through the area. With cyclogenesis continuing over west-central Oklahoma this evening/early tonight, southerly flow will continue, particularly to the east of I-35/I-37. This could act to reinforce the surface dryline/outflow from any early evening convection, helping to encourage a second round of thunderstorms. Most likely to occur along and east of US 77, widespread severe weather is not anticipated with this potential second batch of thunderstorms. Once convection vacates the far east later tonight, a cold front will approach the area. Entering from the northwest, expect this boundary to be through the I-35 corridor by mid-morning tomorrow, and out of our far southeastern communities by the lunch hour. No precipitation is expected with the passage. Gusty northwest winds will follow the front, leading to Near Critical fire weather conditions tomorrow. Of highest concern across the Rio Grande Plains, Winter Garden Region and southern Edwards Plateau, a Fire Weather Watch has been posted accordingly. Subsequent shifts will monitor this portion of the short term closely, potentially upgrading to a Red Flag Warning if necessary. LONG TERM... (Tuesday night through next Sunday) Issued at 203 PM CDT Mon Mar 21 2022 The main story for the extended forecast will be elevated to critical fire weather conditions through at least Sunday. Dry and breezy northwesterly flow will continue on Wednesday with westerly flow is expected on Thursday. Breezy southerly flow will return Friday through Sunday without any appreciable increase in moisture expected. The most critical time period will be Wednesday and Thursday as the northwest/west winds will be the strongest with afternoon humidity values near 10-20 percent. Southerly wind speeds on Friday will be a bit less with speeds generally at or below 10 mph and only elevated to near critical fire weather conditions are expected then. Southerly speeds will be in the 15 to 20 mph range this weekend bringing back near critical to critical fire weather conditions to mainly areas west of the I35 corridor. Highs Wednesday will be in the 60s and 70s but will warm back into the 80s to near 90 for the western areas by Friday. AVIATION...18Z TAF Package This morning's low cigs and visibilities are beginning to improve at the I-35 aerodromes. DRT has fully recovered to VFR cats, with only FEW coverage near FL030 remaining. Biggest attention near-term is on the gusty winds behind a dryline at DRT this afternoon, and potential convective activity at the I-35 sites through the late afternoon/early evening hours. Only noteworthy amendment during this portion of the forecast was to remove the TEMPO +TSRA at SAT and SSF and replace with a VCTS, given less aggressive convection forecasts throughout the AM hours in Bexar County. Have preserved said TEMPO group at AUS, where convection appears more likely. Thunderstorms should move east of the I-35 terminals by the mid evening hours. Continue to watch for potential redevelopment overnight, though any additional storms will likely remain east of I-35. A cold front will pass through our aerodromes between 09 and 12Z Friday, bringing gusty northwest winds in its wake. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 54 70 44 68 43 / 40 0 0 0 0 Austin Bergstrom Intl Airport 54 71 42 68 40 / 50 - 0 0 0 New Braunfels Muni Airport 52 73 43 71 40 / 40 0 0 0 0 Burnet Muni Airport 48 65 40 66 39 / 20 0 0 0 0 Del Rio Intl Airport 51 72 44 72 43 / 0 0 0 0 0 Georgetown Muni Airport 53 68 42 67 40 / 40 0 0 0 0 Hondo Muni Airport 49 74 40 72 38 / 10 0 0 0 0 San Marcos Muni Airport 53 71 43 69 39 / 40 0 0 0 0 La Grange - Fayette Regional 60 72 44 68 41 / 60 10 0 0 0 San Antonio Intl Airport 54 72 45 70 44 / 20 0 0 0 0 Stinson Muni Airport 54 75 46 73 43 / 20 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM CDT this evening for Dimmit-Edwards- Frio-Kinney-Maverick-Real-Uvalde-Val Verde-Zavala. Fire Weather Watch from Tuesday afternoon through Tuesday evening for Dimmit-Edwards-Frio-Kinney-Maverick-Real-Uvalde-Val Verde- Zavala. Wind Advisory until 7 PM CDT this evening for Edwards-Val Verde. && Short-Term/Aviation...Quigley Long-Term...29 Decision Support...KCW
Hazardous weather outlook, Mar 21, 3:12 AM CDT, 15 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 312 AM CDT Mon Mar 21 2022 TXZ171>173-183>194-202>209-217>225-228-221000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 312 AM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Severe thunderstorms with primary threats of large hail and tornadoes are possibly this afternoon into early evening. A Red Flag Warning is in effect for the Edwards Plateau and Rio Grande Plains this afternoon. A Wind Advisory is in effect this afternoon for Val Verde and Edwards Counties. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Elevated to critical fire weather conditions are expected to continue through Saturday, mainly during the afternoon and evening hours. A Fire Weather Watch is in effect for Tuesday afternoon for the Edwards Plateau and Rio Grande Plains. Red Flag Warnings for critical fire weather conditions may be needed on additional days. Take care to prevent the start of wildfires. .SPOTTER INFORMATION STATEMENT... Please report any severe weather to the NWS.
In the hours before
Local storm report, Mar 21, 6:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TORNADO 1 ENE ROUND ROCK 30.52N 97.66W
03/21/2022 WILLIAMSON TX PUBLIC
HAM RADIO REPORT OF A TORNADO ON THE GROUND
IN ROUND ROCK.
&&
AQLocal storm report, Mar 21, 6:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TORNADO 4 SE FENTRESS 29.72N 97.73W
03/21/2022 CALDWELL TX PUBLIC
PUBLIC CONFIRMED REPORT OF A TORNADO NORTH
OF I-10 AND NORTHWEST OF LULING.
&&
AQLocal storm report, Mar 21, 6:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 2 NW WINDEMERE 30.48N 97.67W
03/21/2022 WILLIAMSON TX PUBLIC
REPORT OF AN OVERTURNED TRACTOR TRAILER AT
I-35 AND US 45.
&&
AQLocal storm report, Mar 21, 6:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TORNADO 1 N HUTTO 30.56N 97.54W
03/21/2022 WILLIAMSON TX PUBLIC
PUBLIC REPORT OF TORNADO WITH DAMAGE ON THE
NORTH SIDE OF HUTTO.
&&
AQLocal storm report, Mar 21, 6:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
617 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TORNADO TAYLOR 5 W 30.58N 97.49W
03/21/2022 WILLIAMSON TX PUBLIC
PUBLIC REPORT OF A TORNADO ON THE GROUND
FIVE MILES WEST OF TAYLOR.
&&
AQLocal storm report, Mar 21, 6:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TORNADO 5 S GRANGER 30.64N 97.44W
03/21/2022 WILLIAMSON TX PUBLIC
HAM RADIO REPORT OF A TORNADO ON THE GROUND.
&&
AQThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 8:21 PM CDT | Red Flag Warning | EWX | Dimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more | 26 hr |
| Mar 21, 3:14 AM CDT | Fire Weather Watch | EWX | Dimmit, Edwards, Frio, Kinney, Maverick, Real and 3 more | 23 hr |
| Mar 21, 3:19 AM CDT | Wind Advisory | EWX | Edwards, Val Verde | 16 hr |
| Mar 21, 3:48 PM CDT | Special Weather Statement | EWX | Kendall | 27 min |
| Mar 21, 4:05 PM CDT | Special Weather Statement | EWX | Blanco | 25 min |
| Mar 21, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 55 min |
| Mar 21, 4:26 PM CDT | Special Weather Statement | EWX | Comal | 49 min |
| Mar 21, 4:29 PM CDT | Special Weather Statement | EWX | Blanco | 46 min |
| Mar 21, 4:34 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Mar 21, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Gonzales, Guadalupe, Hays | 62 min |
| Mar 21, 4:47 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 58 min |
| Mar 21, 5:04 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis, Williamson | 56 min |
| Mar 21, 5:09 PM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| Mar 21, 5:12 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| Mar 21, 5:20 PM CDT | Tornado Warning | EWX | Hays | 25 min |
| Mar 21, 5:24 PM CDT | Tornado Warning | EWX | Caldwell, Guadalupe | 36 min |
| Mar 21, 5:40 PM CDT | Tornado Warning | EWX | Hays, Travis | 35 min |
| Mar 21, 5:46 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 59 min |
| Mar 21, 5:49 PM CDT | Tornado Warning | EWX | Williamson | 26 min |
| Mar 21, 5:49 PM CDT | Tornado Warning | EWX | Caldwell, Gonzales, Guadalupe | 26 min |
| Mar 21, 5:52 PM CDT | Tornado Warning | EWX | Williamson | 23 min |
| Mar 21, 5:58 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 47 min |
| Mar 21, 5:59 PM CDT | Tornado Warning | EWX | Travis, Williamson | 46 min |
| Mar 21, 6:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 39 min |
| Mar 21, 6:13 PM CDT | Tornado Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 47 min |
| Mar 21, 6:17 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Karnes, Wilson | 43 min |
| Mar 21, 6:34 PM CDT | Tornado Warning | EWX | Bastrop, Lee, Travis, Williamson | 26 min |
| Mar 21, 6:37 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 38 min |
| Mar 21, 6:55 PM CDT | Tornado Warning | EWX | Lee, Williamson | 20 min |
| Mar 21, 6:57 PM CDT | Tornado Warning | EWX | Bastrop, Fayette, Lee | 48 min |
| Mar 21, 6:59 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell | 46 min |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.